MathSciNet Relay Station
MathSciNet bibliographic data
MR2115370 14A22 (16S38)
Nyman, Adam Serre duality for non-commutative ${\Bbb P}^1$-bundles. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1349–1416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement